sexologist-icon
Early periods after pill
I had unprotected sex with my husband and I took i-pill within 24 hrs. The problem is I just had periods 7 daysbefore having sex and my periods were due for month but I got periods again after 8 days after taking the pill. What is wrong and what should be done?
130 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, you should expect the bleeding from 4hours of taking tablet or upto a week or more. I pill are high dose progesterone pills which acts by shedding endometrium (as bleeding) making uterus not suitable for implantation of fertilized ovum. As a side effect your next period as delay, periods date may change from now on. Next time please consider condom contraceptive, which has no side effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.